# SDR CHQA201000123

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 22,641 hours, 18,478 cycles
- Engine: Allsn AE3007A
- Engine time: 19,716 hours, 15,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: P1163
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, THE AIRCRAFT AIR CONDITIONING PACKS WERE CYCLING ON AND OFF AND WOULD NOT PRESSURIZE.  THE AIRCRAFT LEVELED OFF AT 8000FT AND AFTER FOLLOWING THE QRH THE AIRCRAFT STILL WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BLOWN DUCT ON THE NR 2 PACK DUAL TEMP CONTROL VALVE AND A FAULTY DUCT OVER TEMP SWITCH ON THE NR 1 PACK.  THE DUCT WAS REPLACED ON THE NR 2 PACK DUAL TEMP CONTROL VALVE, AND THE DUCT OVER TEMP SWITCH WAS REPLACED ON THE NR 1 PACK WITH NO FURTHER DEFECTS NOTED.
